# SDR SWIA201641950

- Difficulty date: February 21, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N813SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15099
- Aircraft time: 25,002 hours, 15,428 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Pax Door Way
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER OUT OF LIMITS. REPLACED THE PAX DOOR FWD FORMER IAW AMM.  PRESSURE AND OPS CHECKED GOOD.
